# SDR MWEA00589

- Difficulty date: July 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 39,680 hours, 30,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: A3313003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OMA - FOUND FORWARD ENTRANCE EMERGENCY LIGHT CHARGE INDICATOR IS INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY.  (M)
